# SDR UIEA2021100402183

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 4200352
- Part serial: 756
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FW EQUIP VLV EICAS MESSAGE AFTER START. REMOVED AND REPLACED MANIFOLD INTERCONNECT VALVE IAW AMM 21-58-00. OPS CHECK GOOD AND LEAK CHECK GOOD
